Back to Search Start Over

Spectrality of a Class of Moran Measures on Rn.

Authors :
Chen, Ming-Liang
Source :
Complex Analysis & Operator Theory; Oct2024, Vol. 18 Issue 7, p1-16, 16p
Publication Year :
2024

Abstract

Let { M k } k = 1 ∞ be a sequence of expansive matrices, and let { D k } k = 1 ∞ be a sequence of finite digit sets satisfying Z D k n = F q k n , where Z D k n = { x ∈ [ 0 , 1) n : ∑ d ∈ D k e 2 π i ⟨ d , x ⟩ = 0 } , F q k n = ( Z n q k ∩ [ 0 , 1) n) \ { 0 } and the sequence { q k } k = 1 ∞ is bounded with q k ≥ 2 . In this paper, we show that the associated integral Moran measure μ { M k } , { D k } is a spectral measure if and only if # D k = q k n for all k ≥ 1 and M k ∈ M n (q k Z) for all k ≥ 2 . [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
16618254
Volume :
18
Issue :
7
Database :
Complementary Index
Journal :
Complex Analysis & Operator Theory
Publication Type :
Academic Journal
Accession number :
180120623
Full Text :
https://doi.org/10.1007/s11785-024-01617-y